It's definitely likely that your body is adjusting to the lack of pill-regulated hormones from your contraceptive. From what I understand, it can take about three months for your body to adjust back to normal after discontinuing contraceptive use, so it could be that you need to allow a little more time. You could also have a hormone imbalance that was "fixed" by your contraceptive use.
My advice to you is to give your body a little more time and if you don't feel right, talk to your OB/GYN and also consider seeing a hormone specialist if you think there is a direct correlation there.
As for doctors not mentioning side effects from discontinuing use, my guess is that most are so mild that it wouldn't discourage women from using them in the first place. But any doctor should mention this, and it is a good lesson for everyone to make sure to ask lots of questions when starting a new medication.
I hope you start to feel back to normal soon!